MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655000
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4) manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation.This is an initial report.This is a late report (1 day) due to human error.16 jul 2024 the earmould was received by the manufacturer, inspection of the device showed that the brass ring is securely attached to the mould and cannot be removed even with a set of tweesers.Manufacturer investigation concluded that there is no device malfunction.Manufacturers investigation is final.This is a final report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024 it was reported that the brass ring that holds the cerustop wax filter fell out of the mould.Nothing ended up in the patient's ear canal.There was no harm to the user following this incident.Further follow up is expected.(b)(6) 2024 investigation of the device showed no defects.The earmould was received by the manufacturer, inspection of the device showed that the brass ring is securely attached to the mould and cannot be removed even with a set of tweesers.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation.This is an initial report.This is a late report (1 day) due to human error.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024.It was reported that the brass ring that holds the cerustop wax filter fell out of the mould.Nothing ended up in the patient's ear canal.There was no harm to the user following this incident.Further follow up is expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19547195
Report Number3005650109-2024-00056
Device Sequence Number4811694
Product Code OSM
UDI-Device Identifier05708296213351
UDI-Public05708296213351
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown